Jump to content

Search the Community

Showing results for tags 'drycutting'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. hey everyone. im new here and just wanted to say hi. im currently 13 months off of Wellbutrin right now. for the most part im doing okay i guess. except that im having physical symptoms that did not start until about 7 or 8 mos after my withdrawal originally started. having balance issues (like the feeling that im either gonna faint, fall on the floor, or that my legs are gonna give out on me.) vertigo, dizziness, my blood pressure gets low alot of the time (especially when im at work.) i get brain zaps, and the electric, shock-like sensations in my body, and formication, the creepy, crawly sensation like bugs or insects are crawling on/under my skin. i suffer from parathesia(s) probably from my Topamax. i get numbness, tingling, burning sensations in my hands, fingers, arms, legs, feet, etc. sometimes there is even a temporary loss of strength in my hands and wrists associated with this. i hope that this withdrawal will be over soon, so that i can get back to being more like myself again. when i am recovered from this later, i plan on doing a slow liquid micro-taper of my other remaining meds, one at a time. thank you so much for having this forum, it is vital to have a supportive community like this.
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy